# SDR VNAA0706017

- Difficulty date: June 30, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 7,192 hours, 7,396 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 504225
- Condition: Worn
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CARGO BOTTLE LOW CAUTION MESSAGE IN CRUISE.  CREW FOLLOWED THE QRH AND DIVERTED TO ATL.  CREW LANDED WITHOUT INCIDENT IN ATL.  MAINTENANCE INSPECTED AND DEFERRED THE CARGO COMPARTMENT FIRE EXTINGUISHING SYSTEM PER MEL 26-25-01 CODE C.  MAINTENANCE LEAK TESTED THE PACK SYSTEM AND FOUND THE LEFT HAND PACK TO BE LEAKING FROM THE DISCHARGE CLAMP.  MAINTENANCE REMOVED AND REPLACED THE SLEEVE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 21-51-15-400-801.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
